Time weighted entropies
Colloquium Mathematicum, Tome 84 (2000) no. 1, pp. 265-278 Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences

Voir la notice de l'article

For invertible transformations we introduce various notions of topological entropy. For compact invariant sets these notions are all the same and equal the usual topological entropy. We show that for non-invariant sets these notions are different. They can be used to detect the direction in time in which the system evolves to highest complexity.
DOI : 10.4064/cm-84/85-1-265-278
Keywords: topological entropy, symbolic dynamics

Jörg Schmeling 1

1
@article{10_4064_cm_84_85_1_265_278,
     author = {J\"org Schmeling},
     title = {Time weighted entropies},
     journal = {Colloquium Mathematicum},
     pages = {265--278},
     year = {2000},
     volume = {84},
     number = {1},
     doi = {10.4064/cm-84/85-1-265-278},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-1-265-278/}
}
TY  - JOUR
AU  - Jörg Schmeling
TI  - Time weighted entropies
JO  - Colloquium Mathematicum
PY  - 2000
SP  - 265
EP  - 278
VL  - 84
IS  - 1
UR  - http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-1-265-278/
DO  - 10.4064/cm-84/85-1-265-278
LA  - en
ID  - 10_4064_cm_84_85_1_265_278
ER  - 
%0 Journal Article
%A Jörg Schmeling
%T Time weighted entropies
%J Colloquium Mathematicum
%D 2000
%P 265-278
%V 84
%N 1
%U http://geodesic.mathdoc.fr/articles/10.4064/cm-84/85-1-265-278/
%R 10.4064/cm-84/85-1-265-278
%G en
%F 10_4064_cm_84_85_1_265_278
Jörg Schmeling. Time weighted entropies. Colloquium Mathematicum, Tome 84 (2000) no. 1, pp. 265-278. doi: 10.4064/cm-84/85-1-265-278

Cité par Sources :